De Nardo, Guglielmo and Sciacca, Crisostomo (2009) Angular Distributions in the Decays B --> K* l+ l-. [Pubblicazione in rivista scientifica]

Full text not available from this repository.
Item Type: Pubblicazione in rivista scientifica
Language: English
Title: Angular Distributions in the Decays B --> K* l+ l-
Creators:
CreatorsEmail
De Nardo, GuglielmoUNSPECIFIED
Sciacca, CrisostomoUNSPECIFIED
Autor/s: G.De Nardo, L.Lista, D.Monorchio, C. Sciacca
Date: 2009
Number of Pages: 8
Department: Scienze fisiche
Identification Number: 10.1103/PhysRevD.79.031102
Journal or Publication Title: PHYSICAL REVIEW D, PARTICLES, FIELDS, GRAVITATION, AND COSMOLOGY
Event Dates: 2009
Date: 2009
Volume: 79
Page Range: 031102-1-031102-8
Number of Pages: 8
Identification Number: 10.1103/PhysRevD.79.031102
Date Deposited: 21 Oct 2010 06:56
Last Modified: 30 Apr 2014 19:43
URI: http://www.fedoa.unina.it/id/eprint/7362

Actions (login required)

View Item View Item